Number of rational places of subfields of the function field of the Deligne–Lusztig curve of Ree type

Tom 120 / 2005

Emrah Çakçak, Ferruh Özbudak Acta Arithmetica 120 (2005), 79-106 MSC: 11R58, 11G20, 14G15. DOI: 10.4064/aa120-1-6

Autorzy

  • Emrah ÇakçakInstitute of Applied Mathematics and Department of Mathematics
    Middle East Technical University
    İnönü Bulvarı
    06531, Ankara, Turkey
    e-mail
  • Ferruh ÖzbudakInstitute of Applied Mathematics and Department of Mathematics
    Middle East Technical University
    İnönü Bulvarı
    06531, Ankara, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek